# SDR CALA2020012000215

- Difficulty date: January 20, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Make and model: Airbus A320-232
- Aircraft time: 43,372 hours, 26,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST,  FOUND THE ESPU BATTERY 13WL WITH LOW VOLTAGE.  REPLACED THE BATTERY OF 13WL AND PERFORMED OPS CHECK OF THE ESPU,  FOUND GOOD IAW AMM 33-51-38-000- 002A, AMM 33-51-38-400-002A, AMM 33-51-00-710-001A, REV 103.
